MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP TPS UNIDIRECTIONAL FOOTSWITCH; OPERATIVE DENTAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP TPS UNIDIRECTIONAL FOOTSWITCH; OPERATIVE DENTAL
Model Number 5100007000
Medical Device Problem Codes Failure to Power Up (1476); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the device was non-functional during a procedure.The user facility made the clinical decision to not proceed with the second part of the procedure, a mastoidectomy.Attempts are being made to obtain additional information from the user facility.
 
Additional Manufacturer Narrative
Correction: d9, h3.Additional info h6.H3 other text : device not returned by customer.
 
Event or Problem Description
The user facility reported that the device was non-functional during a procedure.The user facility made the clinical decision to not proceed with the second part of the procedure, a mastoidectomy.

Brand Name
TPS UNIDIRECTIONAL FOOTSWITCH
Common Device Name
OPERATIVE DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17175294
Report Number3015967359-2023-01339
Device Sequence Number14341373
Product Code EIA
UDI-Device Identifier04546540401724
UDI-Public04546540401724
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100007000
Device Catalogue Number5100007000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer02/05/2024
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown